# SDR AALA201812289003

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,723 hours, 25,826 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Servo
- Part number: 810A000005
- Part serial: 4810
- Condition: Excess Play
- Location: Rudder
- Part time: 54,722 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY IN THE RUDDER CONTROL SERVO,  BLUE SYSTEM.  REPLACED THE RUDDER CONTROL SERVO IAW AMM 27-24-51.
